J. Comp. Math., 13 (1995), pp. 369-386.


Models Of Asynchronous Parallel Nonlinear Multisplitting Relaxed Iterations

Z. Z. Bai 1, D. R. Wang 2, D. J. Evans 3

1 Institute of Computational Mathematics and Scientific Engineering Computing, Chinese Academy of Sciences, Beijing, China
2 Department of Mathematics, Shanghai University of Science and Technology, Shanghai, China
3 Parallel Algorithms Research Center, Loughborough University of Technology, Loughborough, U.K.

Received 1994-5-9

Abstract

In the sense of the nonlinear multisplitting and based on the principle of sufficiently using the delayed information, we propose models of asynchronous parallel accelerated overrelaxation iteration methods for solving large scale system of nonlinear equations. Under proper conditions, we set up the local convergence theories of these new method models.


 

The Global Science Journal